# SDR AALA200802451A

- Difficulty date: November 1, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- Aircraft time: 69,197 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 15481
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHTS AT SEAT ROW 24 INOPERATIVE.  REPLACED BATTERY AND CHARGER AT SEAT ROW 25DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
